# SDR 96FDEA00538

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Double Drilled
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED HOLES ON FRAME AT BS 1070 LBL 20 WL 149.  TRIMMED DAMAGE AND INSTALLED DOUBLER PER SRM 51-40-3.
